English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Static vacuum solutions from convergent null data expansions at space-like infinity

Friedrich, H. (2007). Static vacuum solutions from convergent null data expansions at space-like infinity. Annales Henri Poincare, 8(5), 817-884. doi:10.1007/s00023-006-0323-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-48AC-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-48AD-9
Genre: Journal Article

Files

show Files
hide Files
:
AHP8-817.pdf (Publisher version), 538KB
Name:
AHP8-817.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0606133.pdf (Preprint), 570KB
Name:
0606133.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We study formal expansions of asymptotically flat solutions to the static vacuum field equations which are determined by minimal sets of freely specifyable data referred to as `null data'. These are given by sequences of symmetric trace free tensors at space-like infinity of increasing order. They are 1:1 related to the sequences of Geroch multipoles. Necessary and sufficient growth estimates on the null data are obtained for the formal expansions to be absolutely convergent. This provides a complete characterization of all asymptotically flat solutions to the static vacuum field equations.

Details

show
hide
Language(s):
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 281824
Other: arXiv:gr-qc/0606133
DOI: 10.1007/s00023-006-0323-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Henri Poincare
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 8 (5) Sequence Number: - Start / End Page: 817 - 884 Identifier: -